I am a 21 year old female. I have been diadnosed with Endometriosis,HPV, and interstitial cystitis. I have had surgery for all 3. I had a laporoscopy for the Endometriosis,laser surgery for dysplasia caused by HPV, and I can't remember what they call the surgery they did on my bladder. At one point i had orthrostatic hypotension and now i have hypertension.
I have along family history of so many different things. So basicly anything you can think of is in my family history, Arthritis,diabetes, heart disease, kidney problems, um cancer, and many others.
I am currently not taking any medication except for Tylenol,I buprofen, and ocassionly aleve for the pain. Which doesn't seem to help much at all.
The Back pain started first and it is constant, in fact all my pain has been pretty constant. At times my back hurts so bad that I have difficulty getting up from sitting and laying down. Then a little over a month ago my hips and legs started to hurt, and they hurt everyday as well. Sometimes it hurts too much to even walk. And within this last week my entire body aches and every joint in my body in hurts. I don't know what is wrong but it's starting to concern me very much! I have other minor symptoms that come and go as well. I have had pubic hair loss too for about 4 months now. Not sure if that has anything to do with these other symptoms
For instance there are times I get very dizzy and have tingling in my head, hands and feet. Sometimes fingers go numb. U sually just one or 2 at a time. An dI have been getting bruises on my legs that I have no explanation for at all.And sometimes my gums bleed out of no where. I'm sorry if this is so long I am just really worried and figure the best way to get a good opinion is to give the basic story of my symptoms.
Anyways thank you very much for your time and sny thoughts you may have. I greatly appreciate the oprtunity to try and figure this out. God Bless!!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?